# SDR CA040119004

- Difficulty date: January 12, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT HAS RECEIVED A REPORT WHICH WE FEEL IS A REPORTABLE EVENT.  WHILE IN CRUISE, THE FLIGHT CREW FELT VIBRATION AND NR 2 ENGINE VIBRATION WAS FLUCTUATING BUT WAS WITHIN LIMITS. AFTER A FEW SECONDS, OIL PRESSURE DROPED TO ZERO. THE CREW FOLLOWED THE QRH, AN EMERGENCY WAS DECLARED, NR 2 ENGINE WAS SHUT DOWN, AIRCRAFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT. ENGINE REMOVED AND REPLACED. AIRCRAFT RETURNED TO SERVICE.
